I had severe stomach pain in about 5 mins of taking codral and sever heart burn for days after. After about an hour of God awful pain my stomach started to feel better and my headache faded ever so slightly. Do not buy. Do not recommend. Terrible.
Zero stars really!
Strong belief that this is another pharmaceutical product designed to make you sicker and thus keep the vicious cycle going!
I also had racing heart and constant need to wee after taking codral. Not only that but I was actually on the mend and was seeking my usual natural cold and flu tablets to get me through the last few days of this horrible cough/cold but bought the codral because my usual was out. I strongly believe codral has made me worse. Like I said, I felt I was getting better and now have an even worse blocked nose and a cough so vi...olent I am retching and incapable of putting my baby to bed because me cough keeps her from settling! Thankfully I found my usual natural SAMBUCOL and will be using that from now on. Codral: YOU SUCK.
Does not work, horrible stomach pain
My husband and I came to NZ for vacation from the US and caught colds during our second week here. We went to a pharmacy to seek out medication similar to Dayquil/Nyquil that we have in the states and we were directed to this. However, it does not work at all, and the upper stomach pain has been unbearable for both of us. In fact, I almost feel like it made me worse! I thought perhaps we just were not used to these ingredients, but I see that many people have this experience. So unfortunate that this does not work, and it is so expensive! Huge disappointment.
Purchased in September 2019 for $15.00.
Pain similar to labour contractions !
The past 2 months I've had 3 episodes (I call them) where my stomach bloats right out. I can feel giant wind balls inside stirring but no relief. And the stomach pains are that unbearable I compare them to labour contractions. My upper stomach feels like it's being stabbed and my back is just as bad. I feel like I am going to vomit constantly and have a burning feeling in throat.. Nothing helps not even a hot shower. The last attack was so severe I had to wake my husband and my 4year old up at 2am to go to hospital because I felt like I was go...ing to die ( not being dramatic. That's legit how I felt) I was sent for ultrasounds internal and external, blood tests and more. And nothing showed up! Which really shocked me. So I thought it must be a reaction to something I ate... But to happen 3 times over a 2 month period was weird as i eat the same stuff all the time I would think it would have occurred more often. It wasn't until a few hours ago ( the pain woke me) I was retracing what id eaten/ consumed I realised I'd taken a codral night tablet to help with my sinusy head and headache. Then It clicked. It just about lines up perfectly time wise for my last few "attacks " after taking the codral it happened within an hour. So I got on Google had a look at the reviews and was shocked as to how many people have experienced this exact thing. I will consult with my doctor in regards to this and will NEVER be taking the codral tablets ( of any kind) again. Thank God for these reviews because I would have wasted alot more money on tests which would have led to the same result! No answers!
Purchased in August 2019 for $20.00.
Don’t take if you have anxiety
Within the hour of taking these day time tablets, I got massive stomach pains, sweating, dizzy and nauseous. I felt like I was having a massive anxiety attack, Do not take these with anxiety
Some relief, but raises my heartbeat
In the past Codral has worked for me, however the latest batch started my heart racing (124 beats per min) and I seem to want to go to the toilet constantly for a wee, but virtually nothing happens. I had to get out of bed 5 times last night, but virtually nothing came out. Then within 30 minutes I have the urge to go again! Just crazy. My Doctor recommended I stop taking them and move to Advil for the pain. Then drink lots of water, and take vitamins, eat well and rest. Sounds like a plan.
Purchased in July 2019 at Chemist for $16.50.
Mostly a waste of money
daytime tabs x2, no difference. Headache still migraine level. 2 x night tabs, much better, headache relieved, runny/blocked nose much better, just sleepy. Probably best thing so i can rest.
Purchased in July 2019 at Chemist for $17.00.
waste of money
the daytime tablets do nothing, the night time tablets made me drowsy a little but did not relieve any symptoms. Don't waste your money on these, they just don't work.
Purchased in July 2019.
PE products are a waste of money
This product is a PE product, meaning that there is no Pseudo ephedrine contained in this formula. I cannot take either ingredient used to replace the pseudo ephedrine - one makes me cough violently, the other gives me itchy hives. If you want REAL relief, ask the pharmacist for the NON-PE version, which is still sold over the counter with presentation of photo ID, and don't let them convince you that PE products work - they don't.
Not really effective
I don’t even have a bad cold , but these have done nothing to even relieve me of the basics: congestion and a runny nose. I just hope my cold doesn’t get worse as I don’t think “solidiering on” would be possible on these. It was a total waste of my money. I remember when cold and flu tablets were guaranteed to make you feel better - these are a poor comparison.
- Verified purchase
Was awake all night
I had the flu. It came upon me Wednesday afternoon. A tickly cough. By the next morning I had the usual symptoms of the flu virus. Aches, cough.
I asked my partner to pick up some cold and flu tablets from the chemist. I prefer to buy from here as they usually recommend drugs which work.
I began taking them from Thursday lunchtime. I felt no better by the evening and took the night tablets. A restless night and still the same aches and pains. I took more tablets and then noticed that my skin was soar. A little like sun burn. The pain was ...no better, so I took pain killers as well. Friday night, I had a very restless night. Sleeping in short moments and awake much of the night. Saturday, I decided I really needed to get out of the house. I took two more-day tablets. I felt light headed. Almost drunk. I got back to the house after lunch and, I believe, the tablets had worn off. I felt better. But a little ‘wired’ like I was on uppers? Saturday night, I went to bed without taking any tablets. I didn’t sleep all night. Wide awake the whole night.
Waste of money
Been suffering with the worst flu I’ve ever had & on day 3 finally gave in & went to the chemist (I usually avoid them at all costs), the pharmacist recommended Codral Day & Night. It did help with my wracking cough however the night tablets kept me awake tossing & turning for hours on end, not to mention they made me feel like I was going to throw up every time I moved.
And this is why I detest pharmaceuticals! They always seem to do more harm than good.
- Verified purchase
Caused stomach pain do not take
I took 2 night tablets to help with nasal congestion. An hour later my stomach felt like it was burning so badly I was grateful the pain made me vomit profusely and only then did I get any relief. This NEVER happened with the original formula.
Works a treat
I started on the day and night tablets yesterday afternoon and have noticed a significant improvement in the way I feel already. I couldn't even swallow without excruciating pain yesterday morning, I had a dry cough and could feel phlegm starting to build up. Coral day and night seems to be the only thing that ever works for me.
Stomach pain nearly hospitalised me.
I started tanking the regular tablets a few nights ago and after a very short time felt lite stomach pains gently coming and going every few hours, over a few days they increased in frequency and pain. Thought it was related to the cold and sore back I had.
No relief from cold so I got the "original" version that has the new formula as well and now I'm in agony. Waves of cramps and pain like chemicals chewing through my stomach come and go every few minutes.
My wife is so concerned she thinks we should go to the hospital. Doing a bit of res...
- ‹ Prev
- Next ›
Questions & Answers
Did anyone else wake up the next day with a horrible taste in their which just would not go away ? I’m wondering if it’s the codral causing it. I’ve brushed my teeth, eaten food and had sweet drinks to try and take the taste away but won’t work. Any ideas ?
I took 4 of these tablets with in 24hrs I'm 16 should I go hospital?? Is this bad ??
My reaction happened about half an hour after I took them, so if nothing has happened I wouldn't worry that much. If anything happened when you took them is suggest not taking them again and if you had any severe reaction like hypoxia, call an ambulance.
ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.